# SDR AALA20070462

- Difficulty date: March 9, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- Engine: Pwa JT8D217
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 779150
- Condition: Leaking
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW TO GDL, DURING CRUISE RIGHT ENGINE OIL QUANTITY WENT FROM 12 QUARTS TO 4 QUARTS IN TWO HOURS.  OIL PRESSURE AND TEMPERATURE NORMAL.  CREW SHUTDOWN RIGHT ENGINE AND LANDED MTY WITHOUT INCIDENT.  FOUND NUMBER TWO GEARBOX LEAKING OIL.  REPLACED NUMBER TWO GEARBOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
